# SDR 20010205CW018

- Difficulty date: December 6, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N460CP
- Make and model: Cessna 650
- Aircraft serial: 6500021
- Engine: Garrtt TFE731*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 991405457
- Condition: Failed
- Location: Flap Actuator
- Part time: 7,920 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING APPROACH, THE FLAPS WERE SELECTED TO 20 DEGREE.  AC BEGAN UNCOMMANDED ROLL TO THE RIGHT AND HAD TO BE COUNTERED USING AILERON INPUT. AFTER LANDING, FLAPS WERE RAISED TO 0 DEGREE. SHORTLY AFTER FLAP FAILED, ANNUNCIATOR LIGHT ILLUMINATED.  INSPECTION OF FLAP SYSTEM, FOUND THAT RT INBOARD AND RT MIDDLE FLAPS WERE JAMMED IN THE FLAP TRACKS AND THE 40 AMP FLAP DRIVE MOTOR CURRENT LIMITER HAD BLOWN.  THE RT INBOARD CENTER FLAP ACTUATOR WAS FOUND TO BE DEFECTIVE.  THE FLAP ACTUATOR AND CURRENT LIMITER WAS REPLACED AND THE AC WAS RETURNED TO SERVICE.
